# SDR SWIA201540848

- Difficulty date: February 23, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CLIP AT RBL 9 IS CRACKED.  C-CHECK, RO: 03/10/2015, R & R FS 280, RBL 9 INBD CLIP, PN 601R31113-58 IAW REO AND SRM.
